Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Invariant measures for certain linear fractional transformations mod 1
Karlheinz Gröchenig and Andrew Haas.
Proc. Amer. Math. Soc. 127 (1999), 3439-3444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622738
An embedding theorem for Lie algebras
Anetta Bajer and Jon F. Carlson.
Proc. Amer. Math. Soc. 127 (1999), 3445-3449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605919
Focal loci of families and the genus of curves on surfaces
Luca Chiantini and Angelo Felice Lopez.
Proc. Amer. Math. Soc. 127 (1999), 3451-3459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676295
Existence of homogeneous ideals fitting into long Bourbaki sequences
Mutsumi Amasaki.
Proc. Amer. Math. Soc. 127 (1999), 3461-3466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610925
The $K$-homology class of the Euler characteristic operator is trivial
Jonathan Rosenberg.
Proc. Amer. Math. Soc. 127 (1999), 3467-3474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610789
On tightness and depth in superatomic Boolean algebras
Saharon Shelah and Otmar Spinas.
Proc. Amer. Math. Soc. 127 (1999), 3475-3480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610793
The Diophantine equation $b^{2}X^{4}-dY^{2}=1$
Michael A. Bennett and Gary Walsh.
Proc. Amer. Math. Soc. 127 (1999), 3481-3491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625772
Toric degenerations and vector bundles
Joseph Gubeladze.
Proc. Amer. Math. Soc. 127 (1999), 3493-3494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622734
Catenarity in module-finite algebras
Shiro Goto and Kenji Nishida.
Proc. Amer. Math. Soc. 127 (1999), 3495-3502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618674
Derivations and the integral closure of ideals
Reinhold Hübl and Appendix by Irena Swanson.
Proc. Amer. Math. Soc. 127 (1999), 3503-3511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618698
A morphism of intersection homology induced by an algebraic map
Andrzej Weber.
Proc. Amer. Math. Soc. 127 (1999), 3513-3516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1628444
$\mathbf{Z}_{n}$-graded polynomial identities of the full matrix algebra of order $n$
Sergei Yu. Vasilovsky.
Proc. Amer. Math. Soc. 127 (1999), 3517-3524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616581
An analytic invariant of ordinary curve singularities
Joaquim Roé.
Proc. Amer. Math. Soc. 127 (1999), 3525-3526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676361
Uniqueness theorem for a Cauchy problem with hysteresis
Jana Kopfová.
Proc. Amer. Math. Soc. 127 (1999), 3527-3532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694870
On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb{R}^{4}$
Allan Greenleaf, Andreas Seeger and Stephen Wainger.
Proc. Amer. Math. Soc. 127 (1999), 3533-3545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670367
Lacunary sets based on Lorentz spaces
Raymond J. Grinnell.
Proc. Amer. Math. Soc. 127 (1999), 3547-3556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610901
Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces
Donal O'Regan.
Proc. Amer. Math. Soc. 127 (1999), 3557-3564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610765
An uncertainty inequality involving $L^{1}$ norms
Enrico Laeng and Carlo Morpurgo.
Proc. Amer. Math. Soc. 127 (1999), 3565-3572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621969
Stability of the fixed point property of Hilbert spaces
Pei-Kee Lin.
Proc. Amer. Math. Soc. 127 (1999), 3573-3581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616654
Irreducible representations of the Cuntz algebra $\mathcal{O}_{N}$
Eui-Chai Jeong.
Proc. Amer. Math. Soc. 127 (1999), 3583-3590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621953
Convolution with affine arclength measures in the plane
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 127 (1999), 3591-3592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690999
A reconstruction formula for band limited functions in $L_{2}(R^{d})$
Isaac Pesenson.
Proc. Amer. Math. Soc. 127 (1999), 3593-3600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610773
Chaotic polynomials on Fréchet spaces
Alfredo Peris.
Proc. Amer. Math. Soc. 127 (1999), 3601-3603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610769
Spectral multiplier theorem for $H^{1}$ spaces associated with some Schrödinger operators
Jacek Dziubanski.
Proc. Amer. Math. Soc. 127 (1999), 3605-3613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676352
Decomposing symmetrically continuous and Sierpinski-Zygmund functions into continuous functions
Krzysztof Ciesielski.
Proc. Amer. Math. Soc. 127 (1999), 3615-3622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618725
Dimension of the global attractor for damped nonlinear wave equations
Zhou Shengfan.
Proc. Amer. Math. Soc. 127 (1999), 3623-3631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637385
Global attractor in autonomous competitive Lotka-Volterra systems
Zhanyuan Hou.
Proc. Amer. Math. Soc. 127 (1999), 3633-3642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646192
New parameters for Fuchsian groups of genus $2$
Bernard Maskit.
Proc. Amer. Math. Soc. 127 (1999), 3643-3652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616641
Entropy estimates for some $\mathbf{C}^{∗}$-endomorphisms
Valentin Deaconu.
Proc. Amer. Math. Soc. 127 (1999), 3653-3658
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1632272
Products of orthogonal projections
Timur Oikhberg.
Proc. Amer. Math. Soc. 127 (1999), 3659-3669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1654109
The connected stable rank of the purely infinite simple $C^{*}$-algebras
Yifeng Xue.
Proc. Amer. Math. Soc. 127 (1999), 3671-3676
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670439
Convergence of the steepest descent method for accretive operators
Claudio H. Morales and Charles E. Chidume.
Proc. Amer. Math. Soc. 127 (1999), 3677-3683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616629
Morse indices and exact multiplicity of solutions to semilinear elliptic problems
Junping Shi and Junping Wang.
Proc. Amer. Math. Soc. 127 (1999), 3685-3695
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694880
Tight contact structures via dynamics
John Etnyre and Robert Ghrist.
Proc. Amer. Math. Soc. 127 (1999), 3697-3706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670438
New $Σ^{1}_{3}$ facts
Sy D. Friedman.
Proc. Amer. Math. Soc. 127 (1999), 3707-3709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610964
Constructive models of uncountably categorical theories
Bernhard Herwig, Steffen Lempp and Martin Ziegler.
Proc. Amer. Math. Soc. 127 (1999), 3711-3719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610909
On a problem of Dynkin
Yuan-chung Sheu.
Proc. Amer. Math. Soc. 127 (1999), 3721-3728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616617
Openness and monotoneity of induced mappings
Wlodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 127 (1999), 3729-3731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641665
Consonance and topological completeness in analytic spaces
Ahmed Bouziad.
Proc. Amer. Math. Soc. 127 (1999), 3733-3737
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610916
Estimates of derivatives of the heat kernel on a compact Riemannian manifold
Elton P. Hsu.
Proc. Amer. Math. Soc. 127 (1999), 3739-3744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618694